Prof Ilya Goldsheid

Ilya Goldsheid

Professor of Probability Theory

School of Mathematical Sciences
Queen Mary University of London

Publications

solid heart iconPublications of specific relevance to the Centre for Probability, Statistics and Data Science

2023

Relevant PublicationSets of non-Lyapunov behaviour for scalar and matrix Schrödinger cocycles
Goldsheid I and Sodin A
International Mathematics Research Papers, Oxford University Press 
01-09-2023

2022

Relevant PublicationLower Bounds on Anderson-Localised Eigenfunctions on a Strip
Goldsheid I and Sodin S
Communications in Mathematical Physics, Springer Nature vol. 392 (1), 125-144.  
26-03-2022

2021

bullet iconExponential Growth of Products of Non-Stationary Markov-Dependent Matrices
Goldsheid I
International Mathematics Research Notices, Oxford University Press (Oup) 
12-10-2021
bullet iconStanislav Alekseevich Molchanov
Aizenman A, Vainberg BR, Goldsheid IY, Jitomirskaya SY, Pastur LA, Klein A, Konakov VD, Cranston M, Simon B and Jacšić V
Russian Mathematical Surveys, Steklov Mathematical Institute vol. 76 (5), 943-949.  
01-10-2021
bullet iconStanislav Alekseevich Molchanov (on his 80th birthday): Станислав Алексеевич Молчанов (к 80-летию со дня рождения)
Aizenman M, Vainberg BR, Gol'dsheid IY, Zhitomirskaya SY, Pastur LA, Klein A, Konakov VD, Cranston M, Simon B and Jaksic V
Russian Mathematical Surveys, Steklov Mathematical Institute vol. 76 (5(461)), 205-211.  
01-01-2021

2020

bullet iconConstructive approach to limit theorems for recurrent diffusive random walks on a strip.
Dolgopyat D and Goldsheid I
Asymptotic Analysis, Ios Press 
01-06-2020
bullet iconLOCAL LIMIT THEOREMS FOR RANDOM WALKS IN A RANDOM ENVIRONMENT ON A STRIP
Dolgopyat D and Goldsheid I
Pure and Applied Functional Analysis vol. 5 (6), 1297-1318.  
01-01-2020

2019

bullet iconInvariant measure for random walks on ergodic environments on a strip
Dolgopyat D and GOLDSHEID I
Annals of Probability 
04-07-2019

2018

Relevant PublicationReal eigenvalues in the non-Hermitian Anderson model
GOLDSHEID I and SODIN A
Annals of Applied Probability, Institute of Mathematical Statistics vol. 28 (5), 3075-3093.  
28-08-2018
bullet iconCentral Limit Theorem for recurrent random walks on a strip with bounded potential
Dolgopyat D and GOLDSHEID I
Nonlinearity, Iop Publishing 
06-06-2018

2013

bullet iconLimit theorems for random walks on a strip in subdiffusive regimes
Dolgopyat D and Goldsheid I
Nonlinearity vol. 26 (6), 1743-1782.  
01-01-2013
bullet iconLocal Limit Theorems for random walks in a 1D random environment
Dolgopyat D and Goldsheid I
Archiv Der Mathematik, Springer Verlag vol. 101 (2), 191-200.  
01-01-2013

2012

bullet iconQuenched Limit Theorems for Nearest Neighbour Random Walks in 1D Random Environment
DOLGOPYAT D and GOLDSHEID I
Communications in Mathematical Physics vol. 315 (1), 241-277.  
10-09-2012

2008

bullet iconLinear and sub-linear growth and the CLT for hitting times of a random walk in random environment on a strip
Goldsheid IY
Probability Theory and Related Fields vol. 141 (3-4), 471-511.  
01-07-2008
bullet iconLingering random walks in random environment on a strip
Bolthausen E and Goldsheid I
Commun Math Phys vol. 278 (1), 253-288.  
01-02-2008

2007

bullet iconSimple Transient Random Walks in One-dimensional Random Environment: the Central Limit Theorem
GOLDSHEID I
Probability Theory and Related Fields vol. 139 (1-2), 41-64.  
01-09-2007
bullet iconLinear and sub-linear growth and the CLT for hitting times of a random walk in random environment on a strip
GOLDSHEID I
Probability Theory and Related Fields vol. xxx, 1-41.  
01-08-2007

2005

bullet iconThe Thouless formula for random non-Hermitian Jacobi matrices
Goldsheid IY and Khoruzhenko BA
Israel J Math vol. 148, 331-346.  
01-01-2005

2003

bullet iconRegular Spacings of complex eigenvalues in the one-dimensional non-Hermitian Anderson model
Goldsheid IY and Khoruzhenko BA
Commun Math Phys vol. 238 (3), 505-524.  
01-07-2003

1998

bullet iconDistribution of Eigenvalues in Non-Hermitian Anderson Models
Goldsheid IY and Khoruzhenko BA
Physical Review Letters, American Physical Society (Aps) vol. 80 (13), 2897-2900.  
30-03-1998